# SDR VNAA2010082700005

- Difficulty date: August 22, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 15,666 hours, 15,389 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: GC219050496701
- Part serial: 0530254
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CLT, CREW REPORTED A POSSIBLE LIGHTNING STRIKE.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE RADOME AND THE LOWER TAIL NAVIGATION LIGHT ASSEMBLY.  MAINTENANCE REPAIRED A DAMAGED RIVET ON THE LEFT WING.  CHECKS WERE PERFORMED.  ALL WORK WAS ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS AND REO.  AIRCRAFT WAS RELEASED FOR SERVICE.
